Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/16129
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Disunity defended: a reply to Bayne
Author: O'Brien, G.
Opie, J.
Citation: Australasian Journal of Philosophy, 2000; 78(2):255-263
Publisher: Oxford Univ Press
Issue Date: 2000
ISSN: 0004-8402
1471-6828
RMID: 0001000957
DOI: 10.1080/00048400012349541
Appears in Collections:Philosophy publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.